Article Text

Download PDFPDF
Lingual hyperpigmentation after 5-fluorouracil chemotherapy
  1. Michael Lawrenz Co,
  2. Marcus Juan Esteban
  1. Department of Medicine, Rush University Medical Center, Chicago, Illinois, USA
  1. Correspondence to Dr Michael Lawrenz Co, michael_co{at}rush.edu

Statistics from Altmetric.com

Description

A 76-year-old woman presented to our hospital with abdominal pain, diarrhoea and new-onset hyperpigmented spots on her tongue. Her medical history includes metastatic colon cancer, acute myeloid leukemia (AML) in remission after bone marrow transplant, hypertension, chronic kidney disease (CKD), osteoarthritis and prior internal jugular deep venous thrombosis (DVT). She had just received second cycle of 5-fluorouracil, bevacizumab and leucovorin 3 days prior to admission. Examination revealed hyperactive bowel sounds, diffuse abdominal tenderness and multiple hyperpigmented …

View Full Text

Footnotes

  • Contributors Both authors were involved in writing up the case and preparing for publication.

  • Competing interests None declared.

  • Patient consent Obtained.

  • Provenance and peer review Not commissioned; externally peer reviewed.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.